Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 4, 2021, 9:56 PM MDT for Bent County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2021, 9:56 PM MDT (03:56 UTC)
- Expired
- Jul 4, 2021, 10:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
County Bent County, CO
The radar
The Pueblo radar (KPUX), 147 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2682 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
696 WWUS85 KPUB 050356 SPSPUB Special Weather Statement National Weather Service Pueblo CO 956 PM MDT Sun Jul 4 2021 COZ097>099-050430- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO- 956 PM MDT Sun Jul 4 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS... NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 1030 PM MDT... At 956 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Two Buttes Reservoir, or 21 miles northwest of Springfield, moving south at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Prowers, northwestern Baca and southeastern Bent Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3788 10279 3782 10262 3745 10266 3763 10306 TIME...MOT...LOC 0356Z 017DEG 18KT 3769 10277 $$ kam
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 4, 6:46 PM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 4, 6:46 PM MDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 646 PM MDT Sun Jul 4 2021 .UPDATE... Issued at 643 PM MDT Sun Jul 4 2021 Updated severe thunderstorm watch, leaving only Baca, Prowers, Bent, and Kiowa Counties, where chances of severe storms will remain highest for this evening. && .SHORT TERM...(This evening through Monday) Issued at 249 PM MDT Sun Jul 4 2021 1) Threat of scattered strong to severe storms continues this afternoon into the evening across the plains. 2) Returning thunderstorm chances on Monday, some of which could become strong to severe. Thunderstorm development which had been occurring over and near the mountains will continue to pull away to the east, moving into parts of the I-25 corridor especially around the Pikes Peak region this afternoon. Environment characterized by MLCAPE of 500-1000 j/kg, steep lapse rates, and shear of around 25-25kt will support a threat of strong to severe storms this afternoon across the I-25 corridor. For this location this afternoon, still think the main risks will be 1 inch hail and 60 mph winds. Additionally, these storms are efficient rain producers with heavy rain and possible flash flooding also a concern. While these storms are expected to push off the mountains, still think isolated to scattered storms will occur around the burn scars, with the risk for flash flooding remaining. By early to mid evening, development will focus to the east as it drifts to the east across the plains. Any storm will have the chance to remain strong to severe, especially as it moves into an environment with much higher instability and shear. Additional and separate thunderstorm remains possible across the eastern plains, especially closer to the CO and KS border, late this afternoon into mid to late evening. Confidence remains somewhat lower on the extent of this separate development, but it definitely remains possible given the high dewpoint and instability axis in place. This will be the location of highest concern for rather strong storms, with any storm having the potential to produce significant hail and damaging winds. One and a half inch hail and wind gusts to 70 mph will be possible, but could easily see a storm produce hail up to around two inches. Another warm day on Monday with thunderstorm development expected across southern CO, with highs once again forecast to be in the 80s and 90s. Think locations along and west of the I-25 corridor will have the potential to see thunderstorm development during the day, as upper ridge overhead breaks down with the arrival of shortwave energy and mid/upper trough to the northwest. Shear doesn't appear to be overly high and there are some questions to the extent of the instability. Given the potential stronger forcing and possibility for stronger instability with once again not mixing out as much, will need to monitor the potential for another day of strong to severe storms across the plains. Monday could also be a day for returning higher chances for burn scar flash flooding, as stronger forcing and focus will be right overhead. .LONG TERM...(Monday night through Sunday) Issued at 249 PM MDT Sun Jul 4 2021 ...On Monday and through Tuesday, a chance of thunderstorms will be possible over most of the CWA for Monday, and even a better chance on Tuesday, during the afternoon and evening afternoon and evening, some of these storms could become severe. On Wednesday, slight chance of a thunderstorm during the morning hours over the far southeast plains. Isolated thunderstorms will be possible later in the day, mainly during the afternoon, over the mountains. On Thursday...a slight chance of thunderstorms will be possible during the afternoon and evening over the mountains. On Friday and Saturday, thunderstorms will be possible over the mountains and plains, with the best chance being over the southern Sangre de Cristo Mountains, Raton Mesa, and southeastern plains in the evening for both days... Monday and Tuesday... The upper level ridge that is situated with the axis directly over the four corners region is going to begin to shift further towards the west and allow for and U/L minor shortwave from a perturbation in the longwave to move in over the area on Monday and then further deepen into Tuesday. With a predominantly northwestern flow and upper level diffluence, this will result in a chance of thunderstorms over most of the CWA during the afternoon and evening on Monday, and then even a better chance on Tuesday. MLCAPE values for the NAM 3km looks to be very high for the eastern side of the trough axis on Monday over the southeast plains, with some values of greater than 3500 J/Kg over areas of Baca County, on the HRW FV3 these values are considerably less, yet the highest values are still over the same general area. Bulk shear of nearly 40 Kts is also concentrated and further emphasizes a severe potential being the most favorable over the southeast plains. All models are showing higher helicity values in western Baca County, with possibly over 250 m^2/s^-2, therefore, if severe storms are to initiate later in the afternoon into the evening, it is most likely that they will occur over this area. On Tuesday, there looks to be even more of an ample amount for moisture over the region and overall a bigger dispersion of higher CAPE values, although not as concentrated and high of values over the southeast plains. With this in mind, there will more than likely be more widely scattered thunderstorms over the entire CWA on Tuesday, but perhaps not as many severe thunderstorms. More than likely any of the thunderstorms that do develop over the mountains and then move out over the plains, mainly north of the US-50 will also have a chance of becoming severe later in the evening as they move into a more unstable environment with higher surface dewpoints. The shear may be the determining factor whether or not something becomes severe on Tuesday, as there are a few bullseyes of significant speeds showing up on several of the models, especially over Huerfano and Las Animas counties. Either way, it looks like a majority of southeastern Colorado is going to have a shot of getting some measurable precipitation on Tuesday, and with troughing over head and enough moisture in place, showers and possibly thunderstorms will continue throughout the night and into early Wednesday morning. Warm temperatures will remain in place on Monday as the predominant wind will be out of the east, however, with the trough moving through on Tuesday and winds shift more out of the northeast, high temperatures will be about 5 degrees cooler and slightly below the seasonal average for most locations. Wednesday and Thursday... The upper level ridge axis over southwest CONUS is going to continue to slightly propagate further west and become squished by a trough deepening over the northwest in the longwave pattern, this will allow for relatively cooler and drier air to move in from the west over the Pacific upstream, and help to dry out of mid level monsoonal moisture for both of these days and hinder much in the way of thunderstorm development for both of these days. There will be a slight chance due to some residual moisture along a weak boundary associated with the trough downstream for there to be a few morning shower or thunderstorms over the southeast plains, otherwise only some isolated thunderstorms will develop during the afternoon and early evening over the mountains on Wednesday. On Thursday, isolated thunderstorms will be possible again over the mountains, with the central mountains having the best chance for this day. The troughing upstream will enhance the mid-level flow out of the west with an adiabatically warming downsloping wind, coupled with southerly flow over the plains, will result in hot and dry conditions for most of the region and above the seasonal average high temperatures for most locations on Thursday. Friday through Sunday... The ridge is going to build in over the western states and allow for an upper level trough to dig in over the region. This will help to cool the entire CWA back to near seasonal averages and also help to increase chances of afternoon and evening showers and thunderstorms, mainly over the mountains, but possibly over the plains as well. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 249 PM MDT Sun Jul 4 2021 Ongoing thunderstorms around COS and PUB are still expected to diminish by mid evening, while ALS remains mainly dry. VFR and dry conditions then expected across the TAF sites tonight into Monday. Thunderstorm chances do return Monday afternoon and for this period, the highest chances will be for ALS by mid to late afternoon. At this time, thunderstorms look to increase across COS and PUB by very late in the afternoon/period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GARBEROGLIO SHORT TERM...RODRIGUEZ LONG TERM...STEWARD AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 4, 11:47 AM MDT, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1147 AM MDT Sun Jul 4 2021 COZ058>089-093>099-051800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1147 AM MDT Sun Jul 4 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected over southern Colorado from early this afternoon and lasting through mid to late evening. Strong to severe storms are possible along the I-25 corridor from around mid afternoon through early to mid evening, with the main risks being 1 inch hail and 60 mph winds. Severe thunderstorms are possible near the Kansas border after 4PM with the main risks being one and a half inch hail and 70 mph winds. There is a very low end chance for an isolated weak tornado in this location. Flash flooding is possible over the Spring, Decker, Junkins, and Hayden Pass burn scars, as well as the Chalk Cliffs if a heavy rain producing thunderstorm develops over one of those areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday For Monday, scattered showers and thunderstorms will be possible across the region. For Tuesday, thunderstorms will be more widespread and some of the storms will be capable of producing strong gusty winds and hail. Locally heavy rain will also be possible. From Wednesday into Friday, thunderstorms will be more isolated, and will occur mainly over the mountains. Gusty winds will be the primary concern. On Saturday, Thunderstorm coverage will increase once again and the storms could be strong and produce locally heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over all of south central and southeast Colorado this afternoon and evening. RODRIGUEZ
In the hours before
Special weather statement, Jul 4, 7:29 PM MDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
729 PM MDT Sun Jul 4 2021
COZ062-063-076-077-050215-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
729 PM MDT Sun Jul 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 815 PM MDT...
At 729 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Waugh Mountain, or 19 miles northeast of Decker
Burn Scar, moving southeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Howard and Waugh Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3869 10567 3851 10538 3837 10581 3862 10602
3870 10591
TIME...MOT...LOC 0129Z 315DEG 20KT 3867 10582
kamSpecial weather statement, Jul 4, 8:16 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
816 PM MDT Sun Jul 4 2021
COZ096-098-050300-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
816 PM MDT Sun Jul 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS AND EASTERN KIOWA
COUNTIES UNTIL 900 PM MDT...
At 816 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Sheridan Lake to 10 miles
north of Bristol to 8 miles east of Lamar. Movement was south at 20
mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Granada, Sheridan Lake, Hartman and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3766 10242 3821 10259 3835 10234 3861 10233
3861 10216 3795 10216
TIME...MOT...LOC 0216Z 344DEG 17KT 3861 10225 3826 10229 3807 10247
kamSpecial weather statement, Jul 4, 8:18 PM MDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Pueblo CO 818 PM MDT Sun Jul 4 2021 COZ072-073-076>078-050300- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- Northwestern Fremont County Above 8500Ft CO- 818 PM MDT Sun Jul 4 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT... NORTHWESTERN CUSTER AND EASTERN SAGUACHE COUNTIES UNTIL 900 PM MDT... At 818 PM MDT, Doppler radar was tracking a strong thunderstorm near Howard, or 9 miles north of Hayden Pass Burn Scar, moving south at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hayden Pass Burn Scar, Coaldale, Cotopaxi, Howard and Hillside. LAT...LON 3848 10584 3853 10565 3823 10550 3818 10573 TIME...MOT...LOC 0218Z 340DEG 16KT 3844 10574 MG
Special weather statement, Jul 4, 9:01 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
901 PM MDT Sun Jul 4 2021
COZ096>099-050345-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Kiowa County CO-
901 PM MDT Sun Jul 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR PROWERS...NORTHEASTERN BACA...
SOUTHEASTERN KIOWA AND SOUTHEASTERN BENT COUNTIES UNTIL 945 PM MDT...
At 901 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hartman to 8 miles northeast of Two Buttes
Reservoir to 6 miles northwest of Pritchett. Movement was southeast
at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Holly, Granada, Hartman, Two Buttes, Bristol and Two Buttes
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3741 10250 3771 10280 3782 10260 3836 10249
3826 10205 3758 10204
TIME...MOT...LOC 0301Z 305DEG 22KT 3810 10221 3773 10249 3745 10293
kamSpecial weather statement, Jul 4, 9:44 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Pueblo CO 944 PM MDT Sun Jul 4 2021 COZ094-099-050415- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 944 PM MDT Sun Jul 4 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 1015 PM MDT... At 944 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles southeast of Kim, or 32 miles southwest of Springfield, moving south at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Baca and southeastern Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for southeastern Colorado. LAT...LON 3727 10315 3723 10296 3700 10300 3700 10340 TIME...MOT...LOC 0344Z 017DEG 24KT 3717 10312 kam
Special weather statement, Jul 4, 9:56 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 956 PM MDT Sun Jul 4 2021 COZ097>099-050430- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO- 956 PM MDT Sun Jul 4 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS... NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 1030 PM MDT... At 956 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Two Buttes Reservoir, or 21 miles northwest of Springfield, moving south at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Prowers, northwestern Baca and southeastern Bent Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3788 10279 3782 10262 3745 10266 3763 10306 TIME...MOT...LOC 0356Z 017DEG 18KT 3769 10277 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:20 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 4, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Jul 4, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 41 min |
| Jul 4, 6:34 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 4, 6:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jul 4, 7:19 PM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Jul 4, 7:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 4, 7:25 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 38 min |
| Jul 4, 7:29 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 4, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 17 min |
| Jul 4, 7:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 21 min |
| Jul 4, 8:00 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 30 min |
| Jul 4, 8:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 37 min |
| Jul 4, 8:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 51 min |
| Jul 4, 8:16 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 4, 8:18 PM MDT | Special Weather Statement | PUB | Fremont | 42 min |
| Jul 4, 8:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 25 min |
| Jul 4, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 35 min |
| Jul 4, 8:36 PM MDT | Flash Flood Warning | PUB | Prowers | 2 hr |
| Jul 4, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jul 4, 8:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 31 min |
| Jul 4, 8:48 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 85 min |
| Jul 4, 9:01 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 4, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 35 min |
| Jul 4, 9:22 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 38 min |
| Jul 4, 9:44 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jul 5, 2:39 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more | 18 hr |
| Jul 5, 12:45 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jul 5, 1:12 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Jul 5, 1:25 PM MDT | Special Weather Statement | PUB | Mineral | 35 min |
| Jul 5, 1:52 PM MDT | Special Weather Statement | PUB | Chaffee | 38 min |
| Jul 5, 2:22 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jul 5, 2:28 PM MDT | Special Weather Statement | PUB | Saguache | 47 min |
| Jul 5, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 24 min |
| Jul 5, 2:55 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 5, 2:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jul 5, 3:09 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
| Jul 5, 3:14 PM MDT | Special Weather Statement | PUB | Rio Grande | 31 min |
| Jul 5, 3:23 PM MDT | Special Weather Statement | PUB | Saguache | 37 min |
| Jul 5, 3:29 PM MDT | Special Weather Statement | PUB | Alamosa | 31 min |
| Jul 5, 3:44 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Jul 5, 3:53 PM MDT | Areal Flood Advisory | PUB | Custer | 56 min |
| Jul 5, 4:02 PM MDT | Special Weather Statement | PUB | Alamosa | 28 min |
| Jul 5, 4:08 PM MDT | Special Weather Statement | PUB | Alamosa | 37 min |
| Jul 5, 4:11 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Jul 5, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Saguache | 26 min |
| Jul 5, 4:47 PM MDT | Flash Flood Warning | PUB | Custer, Huerfano | 3 hr |
| Jul 5, 4:52 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 5, 4:58 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Jul 5, 5:14 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.